Preferences help
enabled [disable] Abstract
Number of results
2019 | 132 | 270-276
Article title

On triple sequence spaces of χ^3 of rough λ-statistical convergence in probability defined by Musielak-Orlicz function of p- metric space

Title variants
Languages of publication
In this paper we have introduced and studied some new classes of triple sequence spaces of χ^3 via rough λ- statistical convergence in probability using by Musielak-Orlicz functions. Furthermore we have discussed some inclusion properties of among these triple sequence spaces.
Physical description
  • Department of Mathematics, Adiyaman University, 02040, Adiyaman, Turkey
  • Department of Mathematics, SASTRA University, Thanjavur - 613 401, India
  • Department of Mathematics, Adiyaman University, 02040, Adiyaman, Turkey
  • S. Aytar, 2008. Rough statistical Convergence, Numerical Functional Analysis Optimization, 29(3), 291-303
  • A. Esi. On some triple almost lacunary sequence spaces defined by Orlicz functions, Research and Reviews: Discrete Mathematical Structures, 1(2), (2014) 16-25
  • A. Esi and M. Necdet Catalbas. Almost convergence of triple sequences, Global Journal of Mathematical Analysis 2(1) (2014) 6-10
  • A. Esi and E. Savas. On lacunary statistically convergent triple sequences in probabilistic normed space, Appl. Math. and Inf. Sci. 9 (5) (2015) 2529-2534
  • A. J. Dutta A. Esi and B.C. Tripathy. Statistically convergent triple sequence spaces defined by Orlicz function. Journal of Mathematical Analysis 4(2) (2013) 16-22
  • S. Debnath, B. Sarma and B.C. Das, Some generalized triple sequence spaces of real numbers. Journal of Nonlinear Analysis and Optimization 6(1) (2015) 71-79
  • P.K. Kamthan and M. Gupta, Sequence spaces and series, Lecture notes, Pure and Applied Mathematics, 65 Marcel Dekker, Inc. New York, 1981.
  • J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces, Israel J. Math. 10 (1971) 379-390
  • J. Musielak, Orlicz Spaces, Lectures Notes in Math., Springer-Verlag, 1983.
  • S.K. Pal, D. Chandra and S. Dutta 2013. Rough ideal Convergence, Hacee. Jounral Mathematics and Statistics, 42(6), 633-640
  • H.X. Phu 2001. Rough convergence in normed linear spaces, Numerical Functional Analysis Optimization, 22, 201-224
  • A. Sahiner, M. Gurdal and F.K. Duden, Triple sequences and their statistical convergence. Selcuk J. Appl. Math. 8(2) (2007) 49-55
  • A. Sahiner, B.C. Tripathy, Some I related properties of triple sequences, Selcuk J. Appl. Math. 9(2)(2008) 9-18
  • N. Subramanian and A. Esi, The generalized tripled difference of χ^3 sequence spaces, Global Journal of Mathematical Analysis, 3(2) (2015) 54-60
  • N. Subramanian and C. Murugesan, The entire sequence over Musielak p- metric space, Journal of the Egyptian Mathematical Society, 24(2) (2016) 233-238
  • A. Esi and S. Nagarajan. On some triple sequence spaces of X3. World Scientific News 95 (2018) 159-166
  • Ayhan Esi, N. Subramanian and Ayten Esi. The Multi Rough Ideal Convergence of Difference Strongly of X2 in p-Metric Spaces Defined by Orlicz Functions. Turkish Journal of Analysis and Number Theory, 5(3) (2017) 93-100
  • Ayten Esi, N. Subramanian and Ayhan Esi. Triple rough statistical convergence of sequence of Bernstein operators. Int. J. Adv. Appl. Sci. 4(2) (2017) 28-34
Document Type
Publication order reference
YADDA identifier
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.